Volume 34, Issue 1
Approximation for Certain Stancu Type Summation Integral Operator

Prerna Maheshwari

Anal. Theory Appl., 34 (2018), pp. 77-91.

Published online: 2018-07

Export citation
  • Abstract

In the present paper, we consider Stancu type generalization of the summation integral type operators discussed in [15]. We apply hypergeometric series for obtaining moments of these operators. We also discuss about asymptotic formula and error estimation in terms of modules of continuity.

  • Keywords

Linear positive operators, hypergeometric series, modulus of continuity.

  • AMS Subject Headings

41A25, 41A28

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-34-77, author = {}, title = {Approximation for Certain Stancu Type Summation Integral Operator}, journal = {Analysis in Theory and Applications}, year = {2018}, volume = {34}, number = {1}, pages = {77--91}, abstract = {

In the present paper, we consider Stancu type generalization of the summation integral type operators discussed in [15]. We apply hypergeometric series for obtaining moments of these operators. We also discuss about asymptotic formula and error estimation in terms of modules of continuity.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2018.v34.n1.6}, url = {http://global-sci.org/intro/article_detail/ata/12546.html} }
TY - JOUR T1 - Approximation for Certain Stancu Type Summation Integral Operator JO - Analysis in Theory and Applications VL - 1 SP - 77 EP - 91 PY - 2018 DA - 2018/07 SN - 34 DO - http://doi.org/10.4208/ata.2018.v34.n1.6 UR - https://global-sci.org/intro/article_detail/ata/12546.html KW - Linear positive operators, hypergeometric series, modulus of continuity. AB -

In the present paper, we consider Stancu type generalization of the summation integral type operators discussed in [15]. We apply hypergeometric series for obtaining moments of these operators. We also discuss about asymptotic formula and error estimation in terms of modules of continuity.

Prerna Maheshwari. (1970). Approximation for Certain Stancu Type Summation Integral Operator. Analysis in Theory and Applications. 34 (1). 77-91. doi:10.4208/ata.2018.v34.n1.6
Copy to clipboard
The citation has been copied to your clipboard